RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 2, Pages 254–260 (Mi mz1711)  

This article is cited in 1 scientific paper (total in 1 paper)

Radon transformations and zonoids

A. B. Sekerin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: The class of compact sets known as zonoids or Steiner's (compact) sets, i.e., compact sets that are positive linear combinations (possibly, “continuous” ones) of segments, are described in terms of the Radon transformation.

DOI: https://doi.org/10.4213/mzm1711

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:2, 180–184

Bibliographic databases:

UDC: 519.2
Received: 23.08.1994

Citation: A. B. Sekerin, “Radon transformations and zonoids”, Mat. Zametki, 59:2 (1996), 254–260; Math. Notes, 59:2 (1996), 180–184

Citation in format AMSBIB
\Bibitem{Sek96}
\by A.~B.~Sekerin
\paper Radon transformations and zonoids
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 2
\pages 254--260
\mathnet{http://mi.mathnet.ru/mz1711}
\crossref{https://doi.org/10.4213/mzm1711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391839}
\zmath{https://zbmath.org/?q=an:0896.52011}
\elib{https://elibrary.ru/item.asp?id=13222164}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 2
\pages 180--184
\crossref{https://doi.org/10.1007/BF02310957}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UP82900022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1711
  • https://doi.org/10.4213/mzm1711
  • http://mi.mathnet.ru/eng/mz/v59/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Sekerin, “Representation of functions by the difference of Steiner potentials”, Russian Math. (Iz. VUZ), 46:8 (2002), 50–53  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:102
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020